| Catalog Number |
AVE001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient treated for cellulite with aveli subsequently developed a significant lump on the left thigh.Revelle learned on (b)(6) 2023 that the lump was diagnosed as a seroma and an unknown volume of fluid was drained.It was reported that the area is improving.
Event or Problem Description
It was previously reported that a patient treated for cellulite with aveli subsequently developed a significant lump on the left thigh.Revelle learned on 8/11/2023 that the lump was diagnosed as a seroma and an unknown volume of fluid was drained.It was reported that the area is improving.On 8/17/2023 revelle was provided additional information.On (b)(6) 2023 60 ml was drained from the seroma.One week later, an additional 30 ml was drained.
Additional Manufacturer Narrative
In the initial report, the patient information was not available.The age was estimated to be 42 years, the median age of the confirm participants.The patient weight was estimated to be 150 lbs, the median weight of the confirm participants.The corrected patient information is below: weight: 168lb.Age: 26 years old.Dob: (b)(6) 1996.Race/ethnicity: hispanic.